Zero-dimensional Gorenstein algebras with the action of the symmetric group
Rendiconti del Seminario Matematico della Università di Padova, Tome 121 (2009) , pp. 45-71.
@article{RSMUP_2009__121__45_0,
     author = {Morita, Hideaki and Wachi, Akihito and Watanabe, Junzo},
     title = {Zero-dimensional Gorenstein algebras with the action of the symmetric group},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {45--71},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {121},
     year = {2009},
     mrnumber = {2542134},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2009__121__45_0/}
}
Morita, Hideaki; Wachi, Akihito; Watanabe, Junzo. Zero-dimensional Gorenstein algebras with the action of the symmetric group. Rendiconti del Seminario Matematico della Università di Padova, Tome 121 (2009) , pp. 45-71. http://www.numdam.org/item/RSMUP_2009__121__45_0/

[1] W. Fulton, Young Tableaux, London Mathematical Society Student Text 35, Cambridge University Press, 1997. | MR 1464693 | Zbl 0878.14034

[2] R. Goodman - N. R. Wallach, Representations and Invariants of the Classical Groups, Cambridge University Press, 1998. | MR 1606831 | Zbl 0901.22001

[3] T. Harima - J. Watanabe, The finite free extension of an Artinian K-algebra with the strong Lefschetz property, Rend. Sem. Mat. Univ. Padova, 110 (2003), pp. 119-146. | EuDML 108610 | Numdam | MR 2033004 | Zbl 1150.13305

[4] J. E. Humphreys, Introduction to Lie Algebras and Representation Theory, Springer-Verlag, 1972. | MR 323842 | Zbl 0254.17004

[5] V. G. Kac, Infinite-dimensional Lie algebras, third ed., Cambridge University Press, Cambridge, 1990. | MR 1104219 | Zbl 0716.17022

[6] I. G. Macdonald, Symmetric functions and Hall Polynomials, 2nd ed., Oxford Science Publications, London, 1995. | MR 1354144 | Zbl 0824.05059

[7] T. Maeno, Lefschetz property, Schur-Weyl duality and a q-deformation of Specht polynomial, Comm. Algebra, 35 (2007), pp. 1307-1321. | MR 2313669 | Zbl 1125.20001

[8] T. Terasoma - H. -F. Yamada, Higher Specht polynomials for the symmetric group, Proc. Japan Acad., 69 (1993), pp. 41-44. | MR 1210951 | Zbl 0811.20011

[9] J. Watanabe, The Dilworth number of Artinian rings and finite posets with rank function, Adv. Stud. Pure Math., 11 (1987), pp. 303-312. | MR 951211 | Zbl 0648.13010

[10] J. Watanabe, m-full ideals, Nagoya Math. J., 106 (1987), pp. 101-111. | MR 894414 | Zbl 0623.13012

[11] H. Weyl, Classical groups, their invariants and representations, 2nd Edition, Princeton, 1946. | MR 1488158 | Zbl 1024.20502